Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 7 found articles
 
 
  Classification of Dupin cyclidic cubes by their singularities
 
 
Title: Classification of Dupin cyclidic cubes by their singularities
Author: Menjanahary, Jean Michel
Hoxhaj, Eriola
Krasauskas, Rimvydas
Appeared in: Computer aided geometric design
Paging: Volume 112 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands